English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Deduction of SOL transport coefficients using 2D modelling for hot-ion ELM-free H-modes in JET

McCormick, G. K., Chankin, A., Clement, S., Davies, S., Ehrenberg, J., Loarte, A., et al. (1997). Deduction of SOL transport coefficients using 2D modelling for hot-ion ELM-free H-modes in JET. Journal of Nuclear Materials, 241, 444-449. doi:10.1016/S0022-3115(97)80079-7.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-8A84-1 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-8A85-0
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
McCormick, G. K.1, Author              
Chankin, A.2, Author              
Clement, S., Author
Davies, S., Author
Ehrenberg, J.3, Author              
Loarte, A., Author
Monk, R., Author
Simonini, R., Author
Spence, J., Author
Stamp, M., Author
Taroni, A., Author
Vlases, G.3, Author              
Affiliations:
1Experimental Plasma Physics 3 (E3), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856291              
2Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856309              
3External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Nuclear Materials
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 241 Sequence Number: - Start / End Page: 444 - 449 Identifier: -